MAUDE Adverse Event Report: BD CARIBE LTD. SEE H10; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. SEE H10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 36490200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, an unspecified number of bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapters failed to retract, leading to blood leakage.There was no report of impact to patient or user.
 
Additional Manufacturer Narrative
D1.Medical device brand name: bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapters failed to retract, leading to blood leakage.This event occurred seven (7) times.There was no report of impact to patient or user.
 
Additional Manufacturer Narrative
The following fields have been updated with additional/corrected information: b.5.Describe event or problem : it was reported that during use of bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapters failed to retract, leading to blood leakage.This event occurred seven (7) times.There was no report of impact to patient or user.Investigation summary: bd had not received samples, but 4 photos were provided for investigation.The photos were reviewed and the indicated failure mode for sleeve leakage was observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and 36 retention samples by functional testing.No issues were observed relating to sleeve leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode sleeve leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SEE H10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19378295
Report Number2618282-2024-00041
Device Sequence Number7466440
Product Code JKA
UDI-Device Identifier00382903649020
UDI-Public(01)00382903649020
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number36490200
Device Lot Number3355507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown